# SDR AALA990649

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 1242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER DOOR JAMB BEAM OUTBOARD SIDE AT STATION 1242 BELOW RIGHT TIE DOWN TRACK.  TREATED AND PRIMED BLENDED AREA.  INSTALLED DOUBLER PER ESO 80559, DATED 4-29-99.  (M)
